# SDR HEEA079182

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,937 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 407070620125
- Condition: Cracked
- Location: Seat Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREW SEAT TRIM PANEL CRACKED.
